Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Noether normalizations for local rings of algebraic varieties


Author: Kazuhiko Kurano
Journal: Proc. Amer. Math. Soc. 116 (1992), 905-910
MSC: Primary 13B22; Secondary 13H05, 14H20
DOI: https://doi.org/10.1090/S0002-9939-1992-1100658-3
MathSciNet review: 1100658
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: When $ D$ is a regular subring of $ A$ such that the inclusion map is finite, $ D$ is called a Noether normalization of $ A$. We will prove the existence of Noether normalizations of $ A$, when $ A$ is a local ring of a one-dimensional algebraic variety. Furthermore we will give a criterion for the existence and interesting examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B22, 13H05, 14H20

Retrieve articles in all journals with MSC: 13B22, 13H05, 14H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1100658-3
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society